Alert archive / Indiana / Tornado Warnings in 2008

Tornado Warning 20, NWS Wilmington, OH

June 3, 2008Union County, Wayne County, Indiana; Preble County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 3, 2008, 9:07 PM EDT for Union County, Wayne County, Indiana; Preble County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2008, 9:07 PM EDT (01:07 UTC)
Expired
Jun 3, 2008, 9:45 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Union County, IN, Wayne County, IN, Preble County, OH

The radar

The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 9:37 PM EDTFUNNEL CLOUDEaton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 8:42 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.1 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 431 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1752 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
431 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
30.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS51 KILN 040107
TORILN
INC161-177-OHC135-040145-
/O.NEW.KILN.TO.W.0020.080604T0107Z-080604T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT TUE JUN 3 2008

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN UNION COUNTY IN EAST CENTRAL INDIANA...
  SOUTHEASTERN WAYNE COUNTY IN EAST CENTRAL INDIANA...
  PREBLE COUNTY IN WEST CENTRAL OHIO...

* UNTIL 945 PM EDT.

* AT 902 PM EDT...THE PUBLIC REPORTED A FUNNEL CLOUD NEAR CAMBRIDGE  
  CITY. RADAR INDICATED THAT THE TORNADO PRODUCING STORM WAS         
  LOCATED NEAR PHILOMATH...MOVING EAST AT 33 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND...
  EATON...
  CAMDEN...
  WEST ALEXANDRIA...
  GRATIS...

IN ADDITION...ABINGTON...CLIFTON...SPRING GROVE...WITTS STATION...
BOSTON...KITCHEL...RICHMOND MUNICIPAL AIRPORT AND WEST FLORENCE ARE
NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3986 8506 3983 8448 3958 8448 3970 8504
      3971 8504 3972 8506 3972 8513
TIME...MOT...LOC 0107Z 278DEG 29KT 3976 8501

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 3, 7:19 PM EDT, 1 hour 48 minutes earlier.

Area forecast discussion, Jun 3, 7:19 PM EDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
719 PM EDT TUE JUN 3 2008

.SYNOPSIS...
A WARM FRONT WILL LIFT THROUGH THE OHIO VALLEY AND STALL NORTH OF
THE INTERSTATE 70 CORRIDOR OVERNIGHT AND TOMORROW. AN UPPER LEVEL
WAVE WILL MOVE EAST OVERNIGHT AND EARLY ON WEDNESDAY. THE BOUNDARY
THAT WILL LINGER NORTH OF THE INTERSTATE WILL LIFT THROUGH THE
GREAT LAKES REGION ON WEDNESDAY NIGHT AND THURSDAY AS A WARM FRONT.

&&

.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
ANOTHER UPDATE TO THE FORECAST AS MENTIONED EARLIER TO REMOVE
REMAINDER OF THE WATCHES WITH STABLE AIR WORKING IN BEHIND
REMNANTS OF BOW ECHO. STILL KEPT POSSIBILITY OF SEVERE OVER NRN
CWA AFTER MIDNIGHT WHEN ANY FUTURE DEVELOPMENT MAY BE WORKING
INTO THE AREA ALONG THE WARM FRONT.

&&

.SHORT TERM /MIDNIGHT TONIGHT THROUGH WEDNESDAY NIGHT/...
A WARM FRONTAL BOUNDARY WILL LAY OUT ALONG AND N OF THE I-70
CORRIDOR AND REMAIN A THREAT FOR DAMAGING WINDS TO BE PRODUCED IN
THUNDERSTORM ACTIVITY. KEPT A CHANCE FOR SEVERE IN THIS AREA
THROUGH WED MORNING. THE THREAT AREA WILL QUICKLY MOVE E AHEAD OF
THE UPPER TROUGH AND ANY RAIN SHOULD TAPER OFF IN THE
AFTERNOON...POSSIBLY EARLY EVENING OVER CENTRAL OHIO.

UPPER FORCING EXITS OHIO VALLEY AND THE BOUNDARY N OF THE
INTERSTATE WILL LIFT NE AS A WARM FRONT OVERNIGHT WED AND INTO
THURS. HUMID CONDITIONS WILL PERSIST BEHIND THIS FRONT FOR MOST OF
THE REGION DURING THE SHORT TERM OF THE FORECAST.

TEMPS WERE ONLY BUMPED A DEGREE OR SO OVER THE NEXT 36
HOURS...NOTHING SIGNIFICANT. DEWPOINTS WERE RAISED A LITTLE IN THE
LATTER PART OF THIS FORECAST PERIOD.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
UPPER RIDGE BUILDS INTO THE REGION ON THURSDAY WHICH BRINGS DRY
CONDITIONS AND WARMING TEMPS INTO THE LOWER 90S THROUGH FRIDAY. COLD
FRONT ADVANCES EASTWARD ACROSS THE MS VALLEY LATE FRIDAY AS AN UPPER
WAVE PASSES THROUGH THE GREAT LAKES.  LOOKS LIKE THE FRONT WILL HAVE
A TOUGH TIME MAKING IT THIS FAR EAST WITH THE STRONG RIDGE IN PLACE.
KEPT CHANCE POPS FRI NIGHT AND SATURDAY AHEAD OF THE FRONT...HIGHEST
ACROSS THE NORTHWEST WHICH WILL BE CLOSER TO THE BOUNDARY AND UPPER
ENERGY. UPPER RIDGE CONTINUES TO DOMINATE THE EASTERN US THROUGH THE
REMAINDER OF THE EXTENDED WITH CONTINUED ABOVE AVG TEMPS.  SHOULD BE
GENERALLY DRY...THOUGH ISOLD DIURNAL STORMS ARE
POSSIBLE...ESPECIALLY ACROSS THE NORTHERN AND WESTERN FA WHICH WILL
BE CLOSER TO THE PERIPHERY OF THE RIDGE.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
AIRMASS IS IN THE PROCESS OF RE-DESTABILIZING ACROSS THE AREA LATE
THIS AFTERNOON IN WAKE OF EARLIER CONVECTION. WARMER AIR IS
SURGING UP FROM THE SOUTHWEST AND DEWPOINTS ARE CREEPING UP INTO
THE UPPER 60S AND LOWER 70S. THIS HAS HELPED THUNDERSTORMS TO
DEVELOP RAPIDLY IN THE PAST HOUR ALONG BOUNDARY STRETCHING FROM
EAST CENTRAL INDIANA INTO SOUTH CENTRAL OHIO. THESE WILL LIKELY
CONTINUE TO TRACK EAST ACROSS THE KILN AND POSSIBLY THE KDAY TAF
SITES THROUGH THE FIRST COUPLE OF HOURS OF THE TAF PERIOD. EXPECT
TO SEE MORE WIDESPREAD DEVELOPMENT LATER THIS EVENING BACK ACROSS
ILLINOIS AND INTO INDIANA AS LOW LEVEL JET BEGINS TO INCREASE.
THESE STORMS WILL LIKELY TRACK EAST SOUTHEAST ALONG DEVELOPING
INSTABILITY BOUNDARY. GIVEN CONDITIONAL DEVELOPMENT AND
UNCERTAINTY IN EXACT TRACK THOUGH...WILL HANDLE TAFS WITH A VCTS
THROUGH MUCH OF THE OVERNIGHT PERIOD. THIS WILL HAVE TO BE FINE
TUNED ONCE WE SEE IF/WHEN/WHERE DEVELOPMENT OCCURS BACK TO OUR
WEST LATER THIS EVENING. WILL THEN ALLOW FOR A BREAK THROUGH LATE
MORNING BEFORE TSTM THREAT RETURNS THROUGH THE AFTERNOON AS
AIRMASS DESTABILIZES ONCE AGAIN.

OUTLOOK...TSTMS POSSIBLE WEDNESDAY NIGHT AND THURSDAY...WITH
POTENTIAL FOR MVFR CIGS/VIS IN TSTMS...ALONG WITH GUSTY WINDS.
&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...FRANKS
NEAR TERM...FRANKS
SHORT TERM...FRANKS
LONG TERM...HAWBLITZEL
AVIATION...JGL
Hazardous weather outlook, Jun 3, 8:51 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
851 PM EDT TUE JUN 3 2008

INZ050-058-059-066-073>075-KYZ091>093-OHZ042-051>055-060>065-070>074-
077>082-088-050100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-BOONE-
KENTON-CAMPBELL-DARKE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-
CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
851 PM EDT TUE JUN 3 2008

...TORNADO WATCH 441 IN EFFECT UNTIL 3 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS OVERNIGHT. SOME OF THESE STORMS WILL BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

OHZ026-034-035-043>046-056-050100-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING-
851 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ080-KYZ089-090-094>100-050100-
SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-
851 PM EDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY AND NORTHERN KENTUCKY.

.DAY ONE...TONIGHT

A FRONTAL BOUNDARY WILL LAY OUT WEST TO EAST OVER THE OHIO VALLEY
AND LIFT NORTHWARD TONIGHT. THIS WILL PROVIDE A FOCUS FOR SHOWERS
AND THUNDERSTORMS TO REDEVELOP OVERNIGHT. SOME OF THESE STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A THREAT FOR ISOLATED SEVERE THUNDERSTORMS WILL PERSIST EARLY ON
WEDNESDAY AS THE FRONTAL BOUNDARY REMAINS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 3, 5:14 PM EDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     4 S DILLSBORO           38.96N 85.06W
06/03/2008                   DEARBORN           IN   AMATEUR RADIO

            NUMEROUS LARGE TREES DOWN.

&&

JDR
Local storm report, Jun 3, 5:21 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
521 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 W FARMERS RETREAT     38.98N 85.14W
06/03/2008                   RIPLEY             IN   AMATEUR RADIO

            LARGE PORCH DESTROYED AND LARGE TREES UPROOTED AND
            CARPORT OFF FOUNDATION AND THROWN SEVERAL YARDS

&&

JDR
Local storm report, Jun 3, 5:33 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
533 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     RISING SUN              38.95N 84.86W
06/03/2008                   OHIO               IN   TRAINED SPOTTER

            NUMEROUS TREES AND LIMBS DOWN.

&&

HATZOS
Local storm report, Jun 3, 6:04 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
604 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     1 S VANCEBURG           38.58N 83.32W
06/03/2008                   LEWIS              KY   LAW ENFORCEMENT

            TREES DOWN.

&&

SFH
Local storm report, Jun 3, 6:18 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     BUTLER                  38.79N 84.37W
06/03/2008                   PENDLETON          KY   LAW ENFORCEMENT

            TREES DOWN.

&&

SFH
Local storm report, Jun 3, 6:34 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT TUE JUN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     ORANGEBURG              38.57N 83.69W
06/03/2008                   MASON              KY   LAW ENFORCEMENT

            TREES DOWN.

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 8:21 PM EDTTornado WarningILNFayette, Franklin, Union39 min
Jun 3, 8:48 PM EDTSevere Thunderstorm WarningILNFayette, Union, Wayne42 min
Jun 3, 9:34 PM EDTAreal Flood AdvisoryILNFayette, Union, Wayne56 min
Jun 3, 9:41 PM EDTSevere Thunderstorm WarningILNUnion49 min
Jun 3, 9:55 PM EDTFlash Flood WarningILNFayette, Union, Wayne2 hr
Jun 3, 11:59 PM EDTAreal Flood AdvisoryILNWayne2 hr
Jun 4, 2:07 AM EDTAreal Flood AdvisoryILNWayne113 min
Jun 4, 3:11 AM EDTFlash Flood WarningILNWayne6 hr
Jun 4, 3:48 AM EDTFlood WatchILNDearborn, Fayette, Franklin, Ohio, Ripley, Switzerland and 2 more20 hr
Jun 4, 8:03 AM EDTAreal Flood AdvisoryILNDearborn, Franklin, Ripley15 min
Jun 4, 8:16 AM EDTFlash Flood WarningILNDearborn, Franklin, Ripley3 hr
Jun 4, 8:21 AM EDTAreal Flood AdvisoryILNFayette, Union3 hr
Jun 4, 11:44 AM EDTAreal Flood AdvisoryILNDearborn, Ripley2 hr
Jun 4, 12:47 PM EDTSevere Thunderstorm WarningILNSwitzerland43 min
Jun 4, 1:11 PM EDTAreal Flood AdvisoryILNSwitzerland2 hr
Jun 4, 1:41 PM EDTSevere Thunderstorm WarningILNSwitzerland30 min
Jun 4, 4:56 PM EDTSevere Thunderstorm WarningILNRipley64 min
Jun 4, 5:16 PM EDTFlash Flood WarningILNDearborn, Franklin, Ohio, Ripley, Switzerland3 hr
Jun 4, 5:49 PM EDTSevere Thunderstorm WarningILNDearborn, Franklin, Ripley45 min
Jun 4, 5:59 PM EDTTornado WarningILNDearborn, Ohio46 min
Jun 4, 6:05 PM EDTSevere Thunderstorm WarningILNFranklin47 min
Jun 3, 8:03 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery, Warren57 min
Jun 3, 8:12 PM EDTTornado WarningILNClinton, Greene, Montgomery, Warren48 min
Jun 3, 8:13 PM EDTTornado WarningILNFayette, Pickaway, Ross47 min
Jun 3, 8:40 PM EDTTornado WarningILNClinton50 min
Jun 3, 8:41 PM EDTTornado WarningILNButler, Preble49 min
Jun 3, 8:44 PM EDTTornado WarningILNRoss46 min
Jun 3, 8:59 PM EDTTornado WarningILNHocking31 min
Jun 3, 9:01 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Montgomery, Pickaway, Ross and 1 more119 min
Jun 3, 9:17 PM EDTTornado WarningILNClinton, Fayette, Highland, Ross58 min
Jun 3, 9:28 PM EDTTornado WarningILNButler, Warren47 min
Jun 3, 9:44 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross46 min
Jun 3, 10:02 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene43 min
Jun 3, 10:11 PM EDTTornado WarningILNPike, Ross49 min
Jun 3, 10:14 PM EDTSevere Thunderstorm WarningILNClinton, Warren29 min
Jun 3, 10:42 PM EDTFlash Flood WarningILNClinton, Fayette, Greene, Highland, Montgomery, Pickaway and 3 more4 hr
Jun 3, 11:32 PM EDTAreal Flood AdvisoryILNClark, Fairfield, Fayette, Franklin, Greene, Hocking and 4 more118 min
Jun 3, 11:56 PM EDTTornado WarningILNClinton, Warren49 min
Jun 4, 2:48 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Miami42 min
Jun 4, 3:03 AM EDTAreal Flood WarningILNGreene, Warren58 hr
Jun 4, 3:23 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Madison67 min
Jun 4, 3:28 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Miami, Montgomery, Preble3 hr
Jun 4, 3:52 AM EDTFlash Flood WarningILNDarke, Miami9 hr
Jun 4, 4:18 AM EDTFlash Flood WarningILNMontgomery, Preble9 hr
Jun 4, 4:24 AM EDTFlash Flood WarningILNClark8 hr
Jun 4, 7:43 AM EDTSevere Thunderstorm WarningILNHamilton47 min
Jun 4, 7:46 AM EDTSevere Thunderstorm WarningILNClinton, Warren44 min
Jun 4, 7:51 AM EDTSevere Thunderstorm WarningILNClermont, Hamilton39 min
Jun 4, 8:10 AM EDTAreal Flood AdvisoryILNClermont, Clinton, Hamilton, Warren2 hr
Jun 4, 8:13 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland47 min
Jun 4, 8:17 AM EDTSevere Thunderstorm WarningILNBrown, Highland43 min
Jun 4, 8:33 AM EDTSevere Thunderstorm WarningILNHighland, Pickaway, Pike, Ross57 min
Jun 4, 8:41 AM EDTFlash Flood WarningILNButler, Hamilton3 hr
Jun 4, 9:09 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking51 min
Jun 4, 9:26 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Licking, Pike, Ross3 hr
Jun 4, 10:07 AM EDTAreal Flood AdvisoryILNAdams, Brown, Highland2 hr
Jun 4, 10:14 AM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 4, 12:38 PM EDTFlash Flood WatchILNScioto9 hr
Jun 4, 12:50 PM EDTAreal Flood AdvisoryILNChampaign, Darke, Delaware, Fairfield, Franklin, Licking and 3 more3 hr
Jun 4, 1:56 PM EDTFlash Flood WarningILNAdams, Brown3 hr
Jun 4, 2:30 PM EDTSevere Thunderstorm WarningILNAdams, Scioto45 min
Jun 4, 3:00 PM EDTFlash Flood WarningILNScioto2 hr
Jun 4, 6:22 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland38 min
Jun 4, 6:26 PM EDTFlash Flood WarningILNButler, Clermont, Hamilton3 hr
Jun 4, 6:26 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren64 min
Jun 4, 6:31 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble59 min
Jun 4, 6:40 PM EDTTornado WarningILNAdams, Brown35 min
Jun 4, 6:43 PM EDTTornado WarningILNBrown, Clermont47 min
Jun 4, 6:48 PM EDTFlash Flood WarningILNAdams, Brown, Scioto3 hr
Jun 4, 6:50 PM EDTSevere Thunderstorm WarningILNBrown, Clinton, Greene, Highland, Warren55 min
Jun 4, 6:54 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont66 min
Jun 4, 7:03 PM EDTTornado WarningILNAdams, Brown27 min
Jun 4, 7:07 PM EDTSevere Thunderstorm WarningILNScioto38 min
Jun 4, 7:08 PM EDTTornado WarningILNAdams, Scioto52 min
Jun 4, 7:22 PM EDTSevere Thunderstorm WarningILNAdams, Clinton, Fayette, Highland, Pickaway, Pike and 2 more53 min

Nearby

Tornado Warnings in Indiana, 2008Tornado Warnings in Ohio, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.